# SDR SWAA2025061168115

- Difficulty date: May 6, 2025
- Submitted: June 11, 2025
- Operation: Air carrier
- Aircraft: N900WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32544
- Aircraft time: 57,299 hours, 34,643 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND ON LH HORIZONTAL STABILIZER LOWER IN-SPAR SKIN AT STATION 193.90 RIB; 17 INCHES FROM FRONT SPAR; INB SIDE OF RIB LENGTH APPROX= 1.225 INCHES. 2025-309239<[01] EQUIPMENT P/N PHASEC 3D; S/N 800YBRK; DUE DATE 16-JUL-25 WAS USED ON STEP 6;[02] EQUIPMENT P/N PHASEC 3D; S/N 800YBRK; DUE DATE 16-JUL-25 WAS USED ON STEP 8;[03] PERFORMED REPAIR ON LH HORIZONTAL STABILIZER LOWER IN-SPAR SKIN AT STATION 193.90 RIB; 17 INCHES FROM FRONT SPAR; INB SIDE OF RIB I.A.W B737-700 SRM 55-10-01-2R-11 REPAIR 11; THIS REPAIR COMPLY WITH AERODYNAMIC LIMITS AND ELEVATOR POWER OFF FLIGHT TEST IS NOT NECESSARY; SEE INDIVIDUAL SIGN-OFF BELOW;[04] CERTIFIED WORK PERFORMED AS RII PERFORMED REPAIR ON LH HORIZONTAL STABILIZER LOWER IN-SPAR SKIN AT STATION 193.90 RIB; 17 INCHES FROM FRONT SPAR; INB SIDE OF RIB I.A.W B737-700 SRM 55-10-01-2R-11 REPAIR 11; THIS REPAIR COMPLY WITH AERODYNAMIC LIMITS AND ELEVATOR POWER OFF FLIGHT TEST IS NOT NECESSARY; SEE INDIVIDUAL SIGN-OFF BELOW
